# SDR UALA2009021800538

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,153 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL INOP ACROSS DOOR 3 RIGHT LOWER WALL.  REPLACED EEL AT RIGHT LOWER WALL AT 3R, OPS NORMAL.
